By the same authors

From the same journal

An obstruction to quantization of the sphere

Research output: Contribution to journalArticle

Author(s)

Department/unit(s)

Publication details

JournalCommunications in Mathematical Physics
DatePublished - Nov 2008
Issue number3
Volume283
Number of pages25
Pages (from-to)675-699
Original languageEnglish

Abstract

In the standard example of strict deformation quantization of the symplectic sphere S2, the set of allowed values of the quantization parameter h is not connected; indeed, it is almost discrete. Li recently constructed a class of examples (including S2) in which h can take any value in an interval, but these examples are badly behaved. Here, I identify a natural additional axiom for strict deformation quantization and prove that it implies that the parameter set for quantizing S2 is never connected.

    Research areas

  • Mathematical Physics

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations